Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have the implanon. Cramps and stomach aches. Getting dizzy and thirsty. Why do I have shortness of breath?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
hi Im a 21 yr old girl I have the implanon and I been having cramps and stomach aches i get alot dizzy and i get more thirsty than hungry I need answers and fast and I also feel like I have sort of breath
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The mild cramps and stomach aches with an implanon in situ might be suggestive a mild pelvic inflammation. Feeling thirsty and dizziness might be associated with the pelvic inflammation or may be due to other causes like anemia or electrolyte imbalance.
Your symptoms do need a detailed evaluation with the help of investigations like blood tests and abdominal ultrasound scan.
I encourage you to consult your gynecologist for a physical examination and necessary investigations so that treatment can be initiated early.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor